Chloroquine retinopathy is a known complication of long-term use of chloroquine. This retinopathy can appear even after usage of chloroquine has stopped. The present case report describes the history and clinical features of chloroquine retinopathy developing a decade after discontinuing the drug.
AIMS The aim of this study was to detect Mycobacterium tuberculosis (MTB) DNA with polymerase chain reaction (PCR) in aqueous or vitreous samples of patients suffering from choroiditis presumed to be infectious origin. SETTINGS AND DESIGN Hospital-based, retrospective case-control study. SUBJECTS AND METHODS In all, forty eyes of forty patients with… (More)
PURPOSE To study the clinical profile of patients undergoing scleral buckle removal (SBR) surgery. MATERIALS AND METHODS All consecutive patients undergoing SBR surgery following scleral buckle for retinal detachment repair between January 2002 and December 2011 with a minimum postSBR follow-up of 6 months were included in this study. A record based on… (More)
Supersensitivity developed in the central dopaminergic system of the rat after 21 days of chronic haloperidol injection. This was indicated by a higher level of apomorphine-elicited stereotypic behavior and by higher concentrations of striatal 3H-spiroperidol binding sites in haloperidol-treated rats compared to saline-treated controls. The chronic… (More)